Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from extensive grey hair. Which tablet should I take?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I am a 32 years of age , male, suffering from extensive grey hair. I understand that copper and zinc supplements can correct this situation. Needed your help and advise on the tablets that can be prescribed for this.
Posted Sun, 5 May 2013 in Skin Hair and Nails
Answered by Dr. Jasvinder Singh 29 minutes later
Thanks for posting your query.

The most important cause for premature graying of hair is genetic or hereditary factors. Hair turn white due to lack of pigmentation and melanin. Other important causes are malnutrition and a diet deficient in vit B , smoking ,thyroid disease, stress and anxiety, unclean condition of the scalp, drying it with an electric dryer and use of hair dyes.

If the cause if genetic then very little can be done for the hair that have already turned gray. But if the cause is dietary then taking healthy nutritious diet, multiminerals and some vitamin B supplements may help. You can take Revital capsules for the same.

Indulge in relaxation and meditation to avoid any stress and anxiety and avoid smoking if you are doing so. Keep the hair clean by using a mild shampoo and use cold water for rinsing the hair. Hot water should not be used. However these methods may help in preventing further graying of hair. Hair that have lost pigmentation need to be colored by hair dyes or hair colors.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor